# SDR UPS05845798

- Difficulty date: October 18, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5654671501
- Condition: Corroded
- Location: Fs 1240 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME HEAVY CORRODED AT STA 1240 L35L.  REPAIRED FUSELAGE FRAME IAW SAA SK813-822550 REV A AND UPS EO DC8-53-20516 A.
